New Jersey, 2008Damaging Wind in New Jersey, June 29, 2008
June 29, 2008 · NWS OKX · 1 event in 1 county or zone
A trough of low pressure moving east from the Appalachians triggered an isolated Severe Thunderstorm over Hudson County the afternoon of the 29th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A trough of low pressure moving east from the Appalachians triggered an isolated Severe Thunderstorm over Hudson County the afternoon of the 29th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jun 29, 6:25 AM EST, 7 hours 13 minutes earlier.
Area forecast discussion, Jun 29, 6:25 AM EST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
725 AM EDT SUN JUN 29 2008
.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK WITH
A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. A COLD FRONT WILL
MOVE THROUGH LATE MONDAY NIGHT INTO TUESDAY. HIGH PRESSURE OFF THE
SOUTHEAST COAST BUILDS BACK INTO THE AREA TUESDAY AND REMAINS INTO
THURSDAY. ANOTHER COLD FRONT WILL MOVE THROUGH THURSDAY NIGHT WITH
HIGH PRESSURE BUILDING IN FROM THE NORTH FRIDAY. ANOTHER COLD
FRONT WILL APPROACH FOR SATURDAY AND SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
WINDS HAVE SHIFTED TO THE SOUTHWEST ACROSS LONG ISLAND AND
INCREASED SLIGHTLY...AND TO THE EAST TO NORTHEAST ALONG COASTAL
CONNECTICUT AS A WEAK SURFACE TROUGH BUILT INTO THE AREA FROM THE
NORTH. WINDS WERE ENOUGH TO MIX OUT THE FOG AND VISIBILITIES HAVE
IMPROVED. WITH THE TROUGH REMAINING AND THE SUN RISING DO NOT
ANTICIPATE VISIBILITIES LOWERING AGAIN SO WILL CANCEL THE DENSE
FOG ADVISORY.
LONG WAVE UPPER TROUGH REMAINS IN THE GREAT LAKES REGION THROUGH
TODAY WITH SERIES OF VORT MAXES TO ROTATE THROUGH. WILL HAVE
MARGINAL INSTABILITY TODAY. AREA IN SLIGHT RISK FOR SEVERE WEATHER
PRIMARY THREAT WILL BE DAMAGING WIND GUSTS AS WET BULB ZERO ABOUT
12K FT. WITH PRECIPITABLE WATER VALUES APPROACHING TWO INCHES ANY
SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL AS WAS THE CASE SATURDAY EVENING. STEERING FLOW WILL KEEP
STORMS MOVING SO FLASH FLOODING NOT EXPECTED. HOWEVER...BRIEF
HEAVY RAIN COULD PRODUCE URBAN AND POOR DRAINAGE FLOODING. THREAT
DIMINISHES LATE TONIGHT AS SURFACE THROUGH WEAKENS. MORE SCATTERED
SHOWERS AND THUNDERSTORMS POSSIBLE WITH JUST CHANCE POPS. FOR
HIGHS TODAY USED A MAV FWC MIX.
HIGH RISK OF RIP CURRENTS TODAY AND HIGH SOUTHERLY OCEAN SWELLS
AND SOUTHERLY WINDS CONTINUE TO PILE WATER ALONG THE SOUTH SHORE
OF LONG ISLAND. INCLUDED IN A CFW...COASTAL HAZARD MESSAGE...AND
THE SRF...SURF ZONE FORECAST.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
UPPER TROUGH MOVES VERY SLOWLY EAST MONDAY INTO MONDAY NIGHT.
SURFACE COLD FRONT ALSO APPROACHING. COMBINATION OF MORE SHORT
WAVES ROTATING THROUGH THE UPPER TROUGH AND COLD FRONT BECOMING
THE FOCUS OF CONVECTION WILL KEEP CHANCES FOR SHOWERS AND
THUNDERSTORMS INTO TUESDAY. COLD FRONT FINALLY CLEARS THE EASTERN
ZONES BY TUESDAY EVENING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
WEAKENING SHORTWAVE PIVOTS ACROSS THE REGION TUESDAY NIGHT...WHICH
WILL SUPPORT A FEW SHOWERS AND TSTMS UNTIL IT MOVES THROUGH. SFC
TROUGH MOVES EAST...AND FORECAST AREA REMAINS BETWEEN THIS DEPARTING
UPPER SHORTWAVE...AND UPSTREAM SHORTWAVE WHICH LOOKS TO ARRIVE
THURSDAY.
DRY WEATHER WED AND WED NIGHT AHEAD OF THIS NEXT SHORTWAVE AS AREA
REMAINS CAPPED. WILL REINTRODUCE CONVECTION LATER THURSDAY AND
THURSDAY NIGHT WITH THE APPROACH OF TROUGH AXIS AND SFC COLD FRONT.
YET ANOTHER TROUGH APPROACHES LATE IN THE WEEK. COULD BE DRY FRIDAY
IF GFS IS CORRECT IN MOVING SFC FRONT TO OUR SOUTH...WITH ANOTHER
CHANCE OF SHOWERS/TSTMS FRIDAY NIGHT AND SATURDAY AS NEXT TROUGH
APPROACHES AND LAYER MOISTURE INCREASES.
SEASONABLE TEMPS TUESDAY NIGHT. NEAR TO JUST ABOVE NORMAL WEDNESDAY
UNDER PLENTY OF SUNSHINE. INCREASING MOISTURE ON RETURN SW FLOW WED
NIGHT AND THURSDAY AHEAD OF NEXT FRONT. TEMPS JUST ABOVE NORMAL WED
NIGHT IN SW FLOW...AND NEAR NORMAL THURSDAY DUE TO CLOUDS AND STORM
THREAT.
SOMEWHAT DRIER AIR THU NIGHT AND FRIDAY IF FRONT SAGS TO THE SOUTH.
HUMIDITY LEVELS INCREASE ONCE AGAIN IN SOUTHERLY FLOW FRIDAY NIGHT
AND SATURDAY. CLOUDS WILL KEEP TEMPS DOWN JUST UNDER NORMAL
LEVELS...ESPECIALLY SATURDAY.
&&
.AVIATION /11Z SUNDAY THROUGH THURSDAY/...
THE MAIN THREAT AT THE AREA TERMINALS TODAY WILL BE THUNDERSTORMS
THIS AFTERNOON AND EVENING.
EARLY MORNING FOG HAS DISSIPATED JUST ABOUT EVERWHERE OTHER THAN
KGON...WHERE CONDITIONS HAVE STARTED TO IMPROVE. ANY LEFTOVER FOG
AT KGON IS EXPECTED TO BE GONE BY 14Z.
THUNDERSTORMS CHANCES ARE GOOD THIS AFTERNOON AND EVENING. EXPECT
ERRATIC WINDS IN THUNDERSTORMS...BUT SOUTHWEST TO NORTHEAST STORM
MOTION IS ANTICIPATED. GENERALLY VFR...BUT IFR CIGS AND VSBY ARE
EXPECTED IN THUNDERSTORMS DUE TO HEAVY RAIN.
CONDITIONS ARE EXPECTED TO IMPROVE WITH SHOWER AND THUNDERSTORM
ACTIVITY DIMISHING OVERNIGHT.
OUTLOOK FOR 12Z MONDAY THROUGH WEDNESDAY...SCATTERED CONVECTION
IS POSSIBLE AS A COLD FRONT MOVES SLOWLY THROUGH THE TERMINALS
MONDAY. ISOLATED MVFR TO IFR CONDITIONS POSSIBLE IN ANY
CONVECTION. CONDITIONS IMPROVE TUESDAY AS HIGH PRESSURE BUILDS IN
BEHIND THE FRONT AND REMAINS INTO WEDNESDAY. VFR LIKELY TUESDAY
THROUGH WEDNESDAY. THERE MAY BE SHOWERS AND THUNDERSTORMS ON
THURSDAY OUT AHEAD OF AN ADVANCING COLD FRONT.
&&
.MARINE...
A SOUTHERLY FLOW WILL STRENGTHENING TODAY AHEAD OF AN APPROACHING
SURFACE TROF. THIS WILL PUSH SEAS ON THE OCEAN WATERS TO AT OR
AROUND 5 FT THIS MORNING. THESE SEAS WILL LIKELY LINGER THROUGH
MONDAY DUE TO A PERSISTENT S/SW FLOW OF 15 TO 20 KT.
MONDAY NIGHT A COLD FRONT WILL MOVE ACROSS THE AREA WATERS WITH
WINDS BECOMING WESTERLY ON TUE. THIS WILL ALLOW SEAS TO GRADUALLY
SUBSIDE.
TUE NIGHT THROUGH THURSDAY...
HIGH PRESSURE TO THE SOUTH OF THE WATERS TUESDAY NIGHT WITH SEAS
SLOWLY SUBSIDING FROM EARLIER DAYTIME BRISK SW WIND FLOW.
USUAL DIURNAL SOUTH FLOW PICKS UP DURING THE AFTERNOON WEDNESDAY.
THEN GENERAL SYNOPTIC FLOW INCREASES THURSDAY AHEAD OF NEXT FRONT.
AS SUCH...WINDS AND EASTERN OCEAN SEAS COULD COME CLOSE TO MARGINAL
SCA LEVELS DURING THE PEAK HEATING WEDNESDAY...AND DURING STRONGER
SYNOPTIC FLOW THURSDAY AHEAD OF NEXT FRONT.
&&
.HYDROLOGY...
ANY THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL OF UP TO AN INCH OR SO AN HOUR. FLOODING OF URBAN
AND POOR DRAINAGE AREAS POSSIBLE. HEAVY RAINFALL WILL BE POSSIBLE
AGAIN MONDAY WITH THE APPROACH OF A COLD FRONT. OTHERWISE
WIDESPREAD 3/4 TO 1.5 INCHES OF RAINFALL POSSIBLE INTO MONDAY/
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT MONDAY
FOR ANZ350-353-355.
&&Hazardous weather outlook, Jun 29, 5:05 AM EST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
605 AM EDT SUN JUN 29 2008
NYZ075>077-080-081-301030-
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
605 AM EDT SUN JUN 29 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...FREQUENT...DEADLY...LIGHTNING AND TORRENTIAL DOWNPOURS.
VERY HEAVY RAINFALL WITH THE SHOWERS AND THUNDERSTORMS COULD
PRODUCE URBAN AND POOR DRAINAGE FLOODING THIS AFTERNOON AND
TONIGHT.
THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE OCEAN BEACHES OF
LONG ISLAND...AND BROOKLYN AND QUEENS. PLEASE REFER TO THE LATEST
COASTAL HAZARD MESSAGE FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ009>012-NJZ003>006-011-NYZ071>074-078-079-301030-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
605 AM EDT SUN JUN 29 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...FREQUENT...DEADLY...LIGHTNING AND TORRENTIAL DOWNPOURS.
VERY HEAVY RAINFALL WITH THE SHOWERS AND THUNDERSTORMS COULD
PRODUCE URBAN AND POOR DRAINAGE FLOODING THIS AFTERNOON AND
TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ005>008-NJZ002-NYZ067>070-301030-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
605 AM EDT SUN JUN 29 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...FREQUENT...DEADLY...LIGHTNING AND TORRENTIAL DOWNPOURS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-301030-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
605 AM EDT SUN JUN 29 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL
WATERS...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE LONG
ISLAND BAYS.
.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING WIND GUSTS
IN EXCESS OF 34 KT...AND FREQUENT...DEADLY...LIGHTNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Jun 29, 12:52 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
152 PM EDT SUN JUN 29 2008
NJZ003-005-006-011-NYZ072>077-291845-
BERGEN-BRONX-ESSEX-HUDSON-KINGS (BROOKLYN)-NASSAU-NEW YORK
(MANHATTAN)-QUEENS-RICHMOND (STATEN IS.)-UNION-
152 PM EDT SUN JUN 29 2008
...STRONG THUNDERSTORMS WILL IMPACT BRONX...HUDSON...KINGS
(BROOKLYN)...NEW YORK (MANHATTAN)...QUEENS...RICHMOND (STATEN
ISLAND)...SOUTHEASTERN BERGEN...SOUTHERN ESSEX...SOUTHWESTERN NASSAU
AND UNION COUNTIES...
AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARK TO RED BANK...
OR ALONG A LINE EXTENDING FROM COLONIA TO RED BANK...AND MOVING
NORTHEAST AT 34 MPH.
THESE STORMS WILL BE...
NEAR ELIZABETH BY 200 PM.
NEAR NEWARK BY 205 PM.
NEAR KEARNY BY 210 PM.
NEAR HOBOKEN BY 215 PM.
NEAR UNION CITY BY 220 PM.
NEAR MIDTOWN MANHATTAN BY 225 PM.
SMALL HAIL...AND STRONG WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF 1 TO
2 INCHES AN HOUR ARE OCCURRING WITH THESE STORMS. THIS COULD CAUSE
PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE
AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
NV
Thunderstorm Wind, Hudson
- When
- June 29, 1:38 PM EST
- Where
- Hudson County, 2.17 mi ESE of Hoboken
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 40.716, -74.033
A large well anchored tent was blown over at Exchange Place, injuring one.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Alabama, June 29, 20081 death · 12 injured · $1.0 million · 1 event
- Damaging Winds in Pennsylvania, June 29, 20081 death · $1.1 million · 50 kt wind · 14 events
- Damaging Winds in North Carolina, June 29, 20081 death · 50 kt wind · 3 events
- Hail and Damaging Winds in New Jersey, June 29, 20082 injured · $1.1 million · 61 kt wind · 7 events
- Hail and Damaging Winds in Oregon, June 29 to 30, 2008$458,000 · 1 in hail · 14 events
- Damaging Winds and Lightning Strikes in Georgia, June 29, 2008$365,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in New York, June 29, 2008$208,000 · 1 in hail · 16 events
- Flash Flood and Damaging Winds in Ohio, June 29, 2008$250,000 · 50 kt wind · 5 events
- Flood and Hail in Massachusetts, June 29, 2008$72,000 · 50 kt wind · 21 events
- Flash Flood and Damaging Winds in West Virginia, June 29, 2008$160,000 · 50 kt wind · 3 events
- Lightning Strike in Maine, June 29, 2008$100,000 · 1 event
- Lightning Strike in Maryland, June 29, 2008$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 120887.